Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method of calculation of integrals of products of radial atomic wave functions

Authors: Stephan Ormonde and Jerald S. Dick
Journal: Math. Comp. 19 (1965), 647-650
MSC: Primary 65.25; Secondary 65.55
MathSciNet review: 0192643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple computational procedure for the calculation of certain useful integrals in atomic physics is described. The procedure has been compared with other techniques and was found to be superior.

References [Enhancements On Off] (What's this?)

  • [1] Douglas R. Hartree, The calculation of atomic structures, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1957. MR 0090408
  • [2] P. G. Burke & H. M. Schey, Phys. Rev., v. 126, 1962, p. 147.
  • [3] S. Ormonde & K. Smith, Note on the Inelastic Scattering of Low Energy Electrons by Hydrogen Atoms, LMSC 6-90-63-25 (unpublished).
  • [4] H. J. Godwin, On totally complex quartic fields with small discriminants, Proc. Cambridge Philos. Soc. 53 (1957), 1–4. MR 0082527
  • [5] L. I. Schiff, Quantum Mechanics, 2nd ed., McGraw-Hill, New York, 1955.
  • [6] C. C. G. Roothaan & P. S. Kelly, Phys. Rev., v. 131, 1963, p. 131.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25, 65.55

Retrieve articles in all journals with MSC: 65.25, 65.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society